# SDR USAA2013090600003

- Difficulty date: September 4, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 62,056 hours, 23,086 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Loose
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE ARMING LEVER WILL NOT STAY IN CORRECT ARMED POSITION. FOUND LOOSE ROD ON DOOR ARMING MECHANISM.  ADJUSTED ROD.  OPS CHECKED GOOD.
